# SDR USAA920070853

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,659 hours, 36,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 6555074
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4163756, PILOTS NR 1 WINDOW FRAME GUSSET CRACKED, BS 196.5 - BS 203.8, S9L - S10L.  REPAIRED PILOTS NR 1 WINDOW FRAME GUSSET, BS 196.5 - BS 203.8, S9L - S10L IAW B737-300 SRM 53-10-01-2R REPAIR 10, FIGURE 201.
